MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC EM INSTRUMENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC EM INSTRUMENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733533
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: hardware analysis was completed on the returned tracker.As reported, the returned tracker would not track when connected to a known good system but displayed red status.A check of the em interface showed that coil #3 was not working.Coils #1 and #2 were normal.This regulatory report is being submitted due to a retrospective review through capa 624932.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system during an unknown procedure.It was reported the instrument tracker stopped working mid-procedure for all instruments.The site opened a new one and the issue was resolved.Delay in surgery and patient impact were not provided.Additional information was received.It was reported that the procedure being performed was a functional endoscopic sinus surgery (fess.) there was a reported delay to the procedure of five to ten minutes due to this issue.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
The initial regulatory report was submitted due to retrospective review through capa 624392, not the previously listed 624932.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EM INSTRUMENT TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20759663
Report Number1723170-2024-03662
Device Sequence Number20938176
Product Code HAW
UDI-Device Identifier00613994353450
UDI-Public00613994353450
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model Number9733533
Device Catalogue Number9733533
Device Lot Number230424H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown